# SDR DALA1146530672

- Difficulty date: July 19, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 143N610646
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER LANDING AREA HAS CORROSION AT EDGE.  REPAIR COMPILED WITH AT SAA/SAT DURING HMV ON N/R 188247 W/O 88240820001.
